Colombeau algebras on a C∞-manifold


Roever, J.W. de and Damsma, M. (1991) Colombeau algebras on a C∞-manifold. Indagationes Mathematicae, 2 (3). pp. 341-358. ISSN 0019-3577

open access
[img] PDF
Abstract:In this paper Colombeau's algebra of functions on Rn, containing the distributions, is generalized to a sheaf on a C∞-manifold. The well-known problem of restricting distributions to a submanifold is solved within this framework.
Item Type:Article
Copyright:© 1991 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140339